# SDR ASAA2023081444593

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,509 hours, 18,170 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE "COWL VALVE OPEN" LIGHT ILLUMINATED BRIGHT BLUE AND AMBER "TAI" ON ENGINE DISPLAY AFTER TURNING ENGINE ANTI-ICE OFF ON APPROACH. GROUNDED - YES. PERFORMED ENGINE COWL ANTI-ICE OPERATIONAL TEST. CYCLED ENGINE ANTI-ICE SEVERAL TIMES WITH NORMAL INDICATIONS. TEST PASS. NO HISTORY. REF AMM 30-21-00.
